MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1000
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The suspect device was returned, and evaluation is anticipated, but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the lap top ventilator 1000 is alarming low oxygen (o2) pressure when connected to 50 psi wall o2.The customer confirmed that there was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation: the vyaire failure analysis laboratory received the suspect component and performed a failure investigation.The reported problem was verified.Bench testing reveals that the o2 (oxygen) blender is creating the non-conformance.As a resolution the o2 blender and flow valved were replaced.

Brand Name
LTV 1000 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10820272
Report Number2021710-2020-12834
Device Sequence Number4087275
Product Code CBK
UDI-Device Identifier00845873000203
UDI-Public(01)00845873000203(11)20041229
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1000
Device Catalogue Number10130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2020
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1